본문 바로가기
  • Home

A case of Drug Eruptions of Soyangin patient misrated with Taeumin

  • Journal of Sasang Constitutional Medicine
  • Abbr : J Sasang Constitut Med
  • 2003, 15(1), pp.118-122
  • Publisher : The Society Of Sasang Constitutional Medicine
  • Research Area : Medicine and Pharmacy > Korean Medicine
  • Received : June 30, 2003
  • Accepted : June 30, 2003
  • Published : June 15, 2003

Jeong Yong Jae 1 Lim Jinny 2 Lee Tae gyu 2 Kim Sang-bok 1 Koh Byung hee 3 Song Il Byung 2

1경희대학교 한의과대학 사상체질과
2경희대학교
3한국한의학연구원 원장

ABSTRACT

In this study, it is experienced that Drug eruptions of Soyangin patient mistreated with Taeumin, The patient was 61 years old, female. She entered our hospital for Stroke and sicked Drug eruptions by mistreatment of Taeumin, After we prescribed Yanggyuksanhwatang(凉膈散火湯), had the general improvement of drug eruptions. Drug eruptions is related to Yangdokbalban(陽毒發斑) in Oriental medicine. The Yangdokbalban(陽毒發斑) of Soyangin is classed as Wisuyulliyulbyung(胃受熱裏熱病). This is a kind of dermatitis caused by Wiyul(胃熱). We classified this as Soyangin-Liyuuljeung(少陽人裏熱證) and prescribed Yangdokbaekhotang(陽毒白虎湯) and Yanggyuksanhwatang(凉膈散火湯). In the result, we had the general improvement of Yangdokbalban(陽毒發斑).

Citation status

* References for papers published after 2022 are currently being built.